MathSciNet Relay Station
MathSciNet bibliographic data
MR2186123 (2006g:93146) 93E14 (93D15)
Boukas, E. K.; Xu, S.; Lam, J. On stability and stabilizability of singular stochastic systems with delays. J. Optim. Theory Appl. 127 (2005), no. 2, 249–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement